MathSciNet Relay Station
MathSciNet bibliographic data
MR1354953 58F05 (58E10)
Lalonde, François; McDuff, Dusa Hofer's $L^\infty$-geometry: energy and stability of Hamiltonian flows. I, II. Invent. Math. 122 (1995), no. 1, 1–33, 35–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement